I have had trouble getting my levoxyl right, I originally was diagnosed as hypothyroid in dec 2007, but after various doses of levoxyl, started with 100 mcg, went up to 125 mcg, then my tsh was .001 and was now hyperthyroid, doctor lowered to 88 mcg, and i have been on that dose for a few weeks, I am having a wierd reaction that whenever I eat anything, or drink a cup of coffee, my whole body breaks out in a sweat, soaking wet to the point I have to shower, 3-4 times a day. Has anyone had a reaction like this? I am so confused, some are saying I could be type 2 diabetic, can you be hypothyroid and type 2 at the same time. They say the excessive sweating after eating is a symptom of type 2 diabetes.....any help would be appreciated. I am so sad and depressed about this, I hate to even go on a date with my boyfriend and eat anything, cause I am so embarassed.
Doubt this is T2DM. The dose fluctuation in levoxyl may be the cause -- dropping from 125 to 88 -- check with your doctor to make sure they were not thinking you were still on 100mcg when they suggested to decrease to 88....
Sweating after a meal is not a typical thyroid related problem but may be related to the dose change. Sweating is usually controlled by the involuntary nervous system, so there may be over-excitement of this system mis-triggered by food intake -- not sure why that would happen. Would consider looking at all other meds/supplements/etc with your doctor to see if anything else may be a cause.
I have to disagree with the Doc (sorry!) about the sweating. I'm hyperthyroid and sweat when anything raises my body temp (such as food). Whenever I have a hyper spike, I always sweat when I eat, take a shower, etc. I'm just wondering why they're keeping you on levoxyl if you are now hyper, that seems dangerous.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.